Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sinus, blocked nose, nasal drip, sneezing. Taking Allegra. Should I repeat Moxclav?

I have sinus with blocked nose, back nasal drip, sneezing at night,when i lie down at night ( been taking nasal drops to open passage since last 4-5 days + allegra 120 where irritation is lesser now) get heacdache around the temple region. Which antibiotic should i take and what dosage. I have had similar problem on and off in past and ENT suggested moxclav 625 ( twice a day for 10 days ) , oxy spray nasal drops , pan D. Should I repeat or u recommend something else.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
You are suffering from sinusitis and post nasal drip. If you have fever, headache and yellowish nasal discharge, you could be having antibiotics for which you need to take antibiotics. You may repeat same treatment or consult an ENT for correct antibiotic choice as a wide range of antibiotics are available.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor